# SDR SWAA2017110217493

- Difficulty date: October 29, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 8,711 hours, 3,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT SIGN COVER LENS MISSING.  INSTALLED LENS IAW AMM.
